# SDR AALA201702159013

- Difficulty date: February 14, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 54,193 hours, 20,321 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW COMPLAINS OF ODOR. FOUND AN ODOR COMING FROM FWD GALLEY OVEN. REMOVED AND REPLACED OVEN.
